# SDR IPXA2022062383388

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11
- Aircraft serial: 48575
- Aircraft time: 74,997 hours, 15,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 DOOR INOPRESENTED ARM HANDLE AGAINST STOP AND DOOR OPS CHECK GOOD IAW AMM 52-11-02
